| Model Number |
G49222 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/16/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that while attempting to inflate the balloon in the distal bile duct, it was found to be leaking from the tail end.A new balloon was used to complete the procedure, and there were no injuries or additional procedures.No pieces of the device were left in the patient.